Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 03:52:57 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631469
  • Total Topics: 47799
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Complera nausea/diarrhea  (Read 1050 times)

0 Members and 1 Guest are viewing this topic.

Offline jampdx

  • Member
  • Posts: 89
Complera nausea/diarrhea
« on: August 15, 2013, 06:55:36 AM »
This is only day two of Complera and I feel like in general I'm coasting along fine compared to some med stories, but I have this nausea that starts about 4-6 hours after I take the pill and also a few bouts of diarrhea.  Anyone else experiencing this?  Does it go away? 
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline buginme2

  • Member
  • Posts: 2,834
Re: Complera nausea/diarrhea
« Reply #1 on: August 15, 2013, 11:36:21 AM »
Complera usually doesn't cause nausea or diarrhea.

Did you just start taking it?  Is it your first med?  When people start taking meds (doesn't matter which) they usually experience a rash of issues as your body adjust and you begin to regain some health.  Most or all of these issues goes away.

I take Complera and the worst thing I've noticed is an increase in farting a couple hours after taking it.  I started meds years ago (on Atripla) and the beginning was filled with weird shit until it all settled after awhile.

Offline le_liseur

  • Member
  • Posts: 127
Re: Complera nausea/diarrhea
« Reply #2 on: August 15, 2013, 11:41:21 AM »
I've been on it for 6 weeks so far, and didn't have any nausea nor diarrhea side-effects, so I can't really talk about my personal experience with this, sorry.

I also take it with my breakfast, so during morning. I remember you wrote how you took Complera in the evening and didn't have any side effects on the first day. Do you still take it after your evening meal? :) What kind of food did you try with it (asking this since we're talking about nausea and diarrhea, after all; the food you eat with your pill might play in that too hehe)

Do you take the pill while digesting or do you wait a long time after eating?

In any case, I believe the diarrhea and nausea effects would normally cease after a while. I always heard how side-effects happening soon after you first start treatment usually don't last more than a couple of weeks. :)

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: Complera nausea/diarrhea
« Reply #3 on: August 15, 2013, 11:46:16 AM »
Complera has major upset stomach issues if you don't eat a 400-500 calorie high fat meal along with it. I had similar problems when I wasn't eating anything with my dose.  That combined with it being your first regimen are probably playing hell with your system.  Just make sure you're eating or it is worse.

Offline jampdx

  • Member
  • Posts: 89
Re: Complera nausea/diarrhea
« Reply #4 on: August 16, 2013, 06:07:14 PM »
I'm definitely making sure I get at least 400 calories; my Dr pounded that in.

For foods.... one day I had toast with sunflower butter and jam with fruit, one day was Cajun jambalaya , so I can see that one, even though I don't normally get upset stomach and other day was breakfast stuff also... eggs/toast/etc. I take it in evenings but I guess I should say, evenings are my mornings working night shift.

It is my first med, so possibly that's it.

I find that the next day when I wake up I'm super nauseous too. My Dr said lets touch base in a week to ten days to see if nausea calms down. It's just such an icky feeling. I appreciate the comments.
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: Complera nausea/diarrhea
« Reply #5 on: August 16, 2013, 06:21:59 PM »
The meal should have a high fat content.

Offline jampdx

  • Member
  • Posts: 89
Re: Complera nausea/diarrhea
« Reply #6 on: August 16, 2013, 06:28:19 PM »
Yuck. Haha. We don't eat like that, but I thought the sunflower butter and I also put coconut oil on the toast would help. Booooo
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline bill33

  • Member
  • Posts: 21
Re: Complera nausea/diarrhea
« Reply #7 on: August 21, 2013, 12:11:04 AM »
Toast and peanut butter works for me but I have also munched on granola bars to ease the stomach issues.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.